Regular closure operators and compactness
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, p. 21-31
@article{CTGDC_1992__33_1_21_0,
     author = {Castellini, Gabriele},
     title = {Regular closure operators and compactness},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {1},
     year = {1992},
     pages = {21-31},
     zbl = {0773.54010},
     mrnumber = {1163425},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_1_21_0}
}
Castellini, G. Regular closure operators and compactness. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, pp. 21-31. http://www.numdam.org/item/CTGDC_1992__33_1_21_0/

[1] G. Castellini, "Closure operators, monomorphisms and epimorphisms in categories of groups," Cahiers Topologie Geom. Differentielle Categoriques 27(2) (1986), 151-167. | Numdam | MR 850530 | Zbl 0592.18001

[2] G. Castellini, "Compact objects, surjectivity of epimorphisms and compactifications," Cahiers Topologie Geom. Differentielle Categoriques 31(1) (1990), 53-65. | Numdam | MR 1060607 | Zbl 0705.18002

[3] G. Castellini, G.E. Strecker, "Global closure operators vs. subcategories," Quaestiones Mathematicae 13 (1990), 417-424. | MR 1084751 | Zbl 0733.18001

[4] D. Dikranjan, E. Giuli, "Closure operators induced by topological epireflections," Coll. Math. Soc. J. Bolyai 41 (1983), 233-246. | MR 863906 | Zbl 0601.54016

[5] D. Dikranjan, E. Giuli, "Closure operators I," Topology Appl. 27 (1987), 129-143. | MR 911687 | Zbl 0634.54008

[6] D. Dikranjan, E. Giuli, "Compactness, minimality and closedness with respect to a closure operator I," Proceedings of the Conference in Categorical Topology (Prague, 1988) World Scientific (1989), 284-296. | MR 1047908

[7] D. Dikranjan, E. Giuli, "C-perfect morphisms and C-compactness," preprint.

[8] D. Dikranjan, E. Giuli, W. Tholen, "Closure operators II," Proceedings of the Conference in Categorical Topology (Prague, 1988) World Scientific (1989), 297-335. | MR 1047909

[9] H. Herrlich, G.E. Strecker, Category Theory, 2nd ed., Helderman Verlag, Berlin, 1979. | MR 571016 | Zbl 0437.18001

[10] J. Koslowski, "Closure operators with prescribed properties," Category Theory and its Applications (Louvain-la-Neuve, 1987) Springer L.N.M. 1248 (1988), 208-220. | MR 975971 | Zbl 0659.18005

[11] S. Salbany, "Reflective subcategories and closure operators," Proceedings of the Conference in Categorical Topology (Mannheim, 1975), Springer L.N.M. 540 (1976), 548-565. | MR 451186 | Zbl 0335.54003